| Model Number |
CL-855 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter intraoperatively, wlot number was done to fix the issue.There was no patient injury.Hen suturing the uterus, the thread was disconnected from the needle connection, and the two were separated continuously.A replacement of the absorbable suture with new.
Additional Manufacturer Narrative
Additional information: b5, d1, d4(model number, catalog number and udi), d8, g3, pma / 510(k) #, d10 concomitant product: cl-855, cl-855 polysorb* 1 und 75cm gs24 x36 (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intraoperatively, when suturing the uterus, the thread was disconnected from the needle connection continuously for the two sutures.A replacement of the absorbable suture with new lot number was done to fix the issue.There was no patient injury.